X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

Why do you get withdrawal symptoms?

  1. Questions
  2. >
  3. Category: Addiction
  4. >
  5. Why do you get withdrawal symptoms?

Asked: 2018-01-13 06:31:30

2

11

Answered: 2018-01-14 22:12:57

Yes! You’re going to withdrawal. You can’t take anything for a long period of time and not expect your body to react. It just sucks in your case because your body is going to react in a pretty negative way. Don’t let it scare you from stopping though. It is just a few days and your life will start getting better each day you decide not to pick up an Opiate. Don’t give up! The pain is worth it.

7

Answered: 2018-01-14 02:38:53

Withdrawals sucks but it is going to happen unless you don't stop… the longer you wait the worse it will get. The stomach ache, fever, chills and anxiety will only be for a few days. You can do this!!!

We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!